Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

On the Nonlinearity of Maximum-length NFSR Feedbacks

Published: August 14, 2012
Citation: Cryptography and Communications vol. 4, no. 42433, (December 2012) pp. 233-243

Author(s)

Meltem Sönmez Turan

Abstract

Keywords

nonlinearity; NFSR; stream ciphers; cryptography
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available